Alert archive / Georgia / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 94, NWS Atlanta, GA

June 6, 2014Macon County, Taylor County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 6, 2014, 6:09 PM EDT for Macon County, Taylor County, Georgia. It was in force for 51 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 6, 2014, 6:09 PM EDT (22:09 UTC)
Expired
Jun 6, 2014, 7:00 PM EDT
In force
51 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Macon County, GA, Taylor County, GA

The radar

The Robins AFB radar (KJGX), 76 km from the middle of the area, began a volume at 22:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 6, 6:30 PM EDTTSTM WND DMG3 Sw Marshallville, GAFLINT RIVER 911 CALL CENTER RELAYED A REPORT OF A COUPLE OF TREES DOWN IN THE MARSHALLVILLE AREA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.2 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2014-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 634 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2014-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 97 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
634 J/kg
Mixed-layer CIN
-80 J/kg
Mixed-layer LCL
897 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
97 m²/s²
0-3 km storm-relative helicity
109 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

714 
WUUS52 KFFC 062209
SVRFFC
GAC193-269-062300-
/O.NEW.KFFC.SV.W.0094.140606T2209Z-140606T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
609 PM EDT FRI JUN 6 2014

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MACON COUNTY IN WEST CENTRAL GEORGIA
  SOUTHERN TAYLOR COUNTY IN WEST CENTRAL GEORGIA

* UNTIL 700 PM EDT

* AT 604 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED 6 MILES WEST
  OF BUTLER...MOVING SOUTHEAST AT 20 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  IDEAL...MARSHALLVILLE AND MONTEZUMA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FRIDAY
EVENING FOR NORTHWESTERN GEORGIA.

&&

LAT...LON 3251 8441 3260 8435 3252 8401 3250 8402
      3251 8398 3249 8388 3226 8401
TIME...MOT...LOC 2209Z 295DEG 17KT 3252 8430

$$
1 follow-up statement
889 
WWUS52 KFFC 062241
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
641 PM EDT FRI JUN 6 2014

GAC269-062251-
/O.CAN.KFFC.SV.W.0094.000000T0000Z-140606T2300Z/
TAYLOR GA-
641 PM EDT FRI JUN 6 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN TAYLOR COUNTY IS
CANCELLED...

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FRIDAY
EVENING FOR NORTHWESTERN GEORGIA.

LAT...LON 3226 8401 3239 8420 3246 8416 3251 8411
      3253 8403 3252 8403 3252 8405 3251 8403
      3250 8403 3251 8398 3248 8389
TIME...MOT...LOC 2241Z 295DEG 17KT 3246 8401

$$

GAC193-062300-
/O.CON.KFFC.SV.W.0094.000000T0000Z-140606T2300Z/
MACON GA-
641 PM EDT FRI JUN 6 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR CENTRAL MACON COUNTY...

AT 637 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR HICKS..MOVING SOUTHEAST AT 20 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MONTEZUMA...MARSHALLVILLE AND WINCHESTER

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FRIDAY
EVENING FOR NORTHWESTERN GEORGIA.

&&

LAT...LON 3226 8401 3239 8420 3246 8416 3251 8411
      3253 8403 3252 8403 3252 8405 3251 8403
      3250 8403 3251 8398 3248 8389
TIME...MOT...LOC 2241Z 295DEG 17KT 3246 8401

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 2:57 PM EDT, 3 hours 12 minutes earlier.

Area forecast discussion, Jun 6, 2:57 PM EDT, 3 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
257 PM EDT FRI JUN 6 2014

.SHORT TERM /TONIGHT THROUGH SATURDAY/...
MOIST AND UNSTABLE AIRMASS ASSOCIATED WITH 2 SHORT WAVES ARE THE
MAIN CONCERN TONIGHT. MLCAPES RUNNING 1000-2000 EXCEPT SLIGHTLY LESS
FOR THE FAR ENE PORTION OF THE STATE. FIRST SHORT WAVE RESPONSIBLE
FOR THE ONGOING CONVECTION AND THE SECOND EXPECTED TO ENHANCE
SHOWERS AND STORMS OVER MS/AL AND MOVE ACROSS THE AREA VERY LATE
THIS AFTERNOON AND THIS EVENING...TENDING TO FAVOR CENTRAL GA MORE
SO. THE 4KM WRF REFLECTIVITY IS QUITE FAST WITH THIS SECOND
ROUND/AREA OF CONVECTION WHILE THE HRRR HAS BEEN QUITE INCONSISTENT
AND SLOWER.

MODELS SEEM TO INDICATE LESS HELP FROM SHORT ENERGY ALOFT FOR SATURDAY
AND THINKING IS CONVECTION WILL BE HIGHLY TIED TO THE INSTABILITY
AND DURING THE AFTERNOON.

FORECAST LOW TEMPERATURES RUNNING 2-4 DEGREES ABOVE NORMAL TONIGHT
AND FORECAST HIGH TEMPERATURES RUNNING NEAR TO 3 DEGREES ABOVE
NORMAL FOR SATURDAY.

BDL

.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
EXPECT A CONTINUATION OF SHORT WAVES MOVING THROUGH THE OH/TN VALLEYS
INTO THE FIRST OF THE WEEK. WITH SO MANY OUTFLOW BOUNDARIES AROUND
IT WILL BE HARD TO PREDICT WHICH AREA OF THE CWA TO FAVOR WITH
HIGHER POPS. HOWEVER WITH THE REMNANTS OF A FRONTAL BOUNDARY ACROSS
THE NORTH...HAVE RAISED POPS INTO THE LIKELY CATEGORY IN THAT AREA
FOR SUNDAY. OTHERWISE THERE SHOULD BE AT LEAST A CHANCE OF
CONVECTION EACH DAY THROUGH THE PERIOD. HAVE MADE NO CHANGES TO
THE FORECAST. THE PREVIOUS DISCUSSION IS INCLUDED BELOW.

41

&&

.PREVIOUS LONG TERM...
LONG RANGE MODELS CONTINUE TO SHOW AN ACTIVE WEATHER PATTERN
THROUGH THE EXTENDED PERIODS. ON SUNDAY... MODELS AGREE ON A
SURFACE LOW PRESSURE SYSTEM PUSHING INTO THE OHIO VALLEY. THIS
DRAGS A WEAK FRONTAL BOUNDARY SOUTHWARD TO AROUND NORTH GA BY
SUNDAY NIGHT INTO MONDAY. THIS FRONT QUICKLY RETREATS NORTHWARD
MONDAY NIGHT IN RESPONSE TO A STRONGER LOW PRESSURE SYSTEM
DEEPENING OVER THE PLAINS WHERE IT CUTS OFF BY TUESDAY... AND
SLOWLY DRIFTS EASTWARD THROUGH FRIDAY. AS A RESULT... EXPECT A
DEEP SOUTHERLY FLOW TO PROVIDE AMPLE MOISTURE AND INSTABILITY TO
PRODUCE AT LEAST SCATTERED DIURNALLY DRIVEN AFTERNOON AND EVENING
STORMS EACH DAY. ALTHOUGH A FRONT MAY PROVIDE A BETTER FOCUS FOR
STORMS MONDAY AFTERNOON ACROSS NORTH GA... THE LACK OF A FRONTAL
FOCUS AND NOTED WEAK SHEAR VALUES FOR TUESDAY AND WEDNESDAY
SUGGEST STORMS THEN SHOULD BE MORE OF THE TYPICAL GARDEN VARIETY
AFTERNOON/EVENING PULSE STORMS... AND THEREFORE... FOR THE MOST
PART... REMAIN BELOW SEVERE LIMITS. HOWEVER... AS THE UPPER LOW
KICKS EASTWARD AND APPROACHES THE AREA WEDNESDAY NIGHT AND
THURSDAY... THE ADDED UPPER SUPPORT COULD ENHANCE STORM
DEVELOPMENT FOR THURSDAY AND FRIDAY. THE PATTERN WARRANTS SHOWING
A CONTINUED CHANCE FOR AT LEAST AFTERNOON AND EVENING STORMS
THROUGH THE EXTENDED... WITH POSSIBLY THE GREATER CHANCES AND
COVERAGE OCCURRING LATER IN THE PERIOD. OTHERWISE... A MOS BLEND
OF TEMPS CONTINUE TO SHOW DAYTIME HIGHS MOSTLY IN THE MID-UPPER
80S TO LOWER 90S... WHILE LOWS HOLD STEADY IN THE 60S AND 70S
THROUGH THE LONG TERM.

39

AVIATION...
18Z UPDATE...
MAINLY VFR CEILINGS AND CONDITIONS EXPECTED INTO THE OVERNIGHT
EXCEPT FOR LOWER CONDITIONS IN THUNDERSTORMS. SURFACE WINDS
MOSTLY WNW 7-12 KTS WITH SOME GUSTS EXCEPT FOR VARIABLE AND
STRONGER WINDS AROUND STORMS.

//ATL CONFIDENCE...
18Z UPDATE...
LOW CONFIDENCE FOR IMPACTS OF THUNDERSTORMS TO ATL.
MEDIUM CONFIDENCE ALL OTHER ELEMENTS.

BDL

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          68  89  69  87 /  30  40  30  50
ATLANTA         70  88  72  86 /  40  40  30  40
BLAIRSVILLE     59  84  64  80 /  30  40  30  60
CARTERSVILLE    66  88  69  87 /  40  40  30  50
COLUMBUS        72  90  73  90 /  60  40  20  40
GAINESVILLE     68  87  70  84 /  30  40  30  60
MACON           68  90  71  88 /  50  50  30  40
ROME            67  87  70  86 /  40  40  30  60
PEACHTREE CITY  67  89  69  87 /  50  40  30  40
VIDALIA         72  92  72  90 /  60  50  40  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
SEVERE THUNDERSTORM WATCH UNTIL 8 PM EDT THIS EVENING FOR THE
FOLLOWING ZONES: BARTOW...CARROLL...CATOOSA...CHATTOOGA...
CHEROKEE...CLAYTON...COBB...COWETA...DADE...DOUGLAS...FAYETTE...
FLOYD...GORDON...HARALSON...HARRIS...HEARD...MERIWETHER...
MURRAY...MUSCOGEE...NORTH FULTON...PAULDING...PIKE...POLK...
SOUTH FULTON...SPALDING...TALBOT...TROUP...WALKER...WHITFIELD.

&&

SHORT TERM...BDL
LONG TERM....41
AVIATION...BDL
Hazardous weather outlook, Jun 6, 3:09 PM EDT, 3 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
309 PM EDT FRI JUN 6 2014

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-071915-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
309 PM EDT FRI JUN 6 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

...SCATTERED STRONG TO POTENTIALLY SEVERE STORMS EXPECTED THIS AFTERNOON
AND EVENING...

WEATHER HAZARDS EXPECTED...
STRONG TO POTENTIALLY DAMAGING STRAIGHT-LINE WINDS AND FREQUENT
LIGHTNING WILL BE THE MAIN THREATS. HOWEVER...LARGE HAIL IS NOT
OUT OF THE QUESTION.

DISCUSSION...
AN UPPER DISTURBANCE WILL DRIVE ANOTHER THUNDERSTORM COMPLEX
TOWARD THE STATE THIS AFTERNOON. THESE STORMS WILL PUSH INTO A
MOIST AND UNSTABLE AIR MASS AND BRING A THREAT OF STRONG TO
POTENTIALLY SEVERE STORMS TO THE AREA DURING THE LATE AFTERNOON
AND EVENING HOURS. THE WESTERN PARTS OF THE STATE WILL BE THE MOST
VULNERABLE FOR STRONG TO SEVERE STORMS... HOWEVER... ISOLATED
STRONG TO SEVERE STORMS ARE STILL POSSIBLE FURTHER EAST.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

A SERIES OF UPPER DISTURBANCES WILL INTERACT WITH A WEAK FRONTAL
BOUNDARY ACROSS THE AREA TO PRODUCE SCATTERED THUNDERSTORMS ON
SATURDAY. A FEW OF THESE STORMS COULD BE STRONG IN THE AFTERNOON
AND EVENING.

A MOIST AND UNSTABLE AIR MASS WILL SUPPORT ISOLATED TO SCATTERED
AFTERNOON AND EVENING STORMS ON SUNDAY AND MONDAY.

AN APPROACHING LOW PRESSURE SYSTEM WILL HELP ENHANCE STORM
DEVELOPMENT ACROSS THE AREA TUESDAY THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Local storm report, Jun 6, 5:11 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
511 PM EDT FRI JUN 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1153 PM     TSTM WND GST     1 WSW MACON AIRPORT     32.68N  83.65W
06/05/2014  M59 MPH          BIBB               GA   ASOS

            MACON ASOS KMCN REPORTED GUST TO 51KTS

&&

EVENT NUMBER FFC1400668

20
Special weather statement, Jun 6, 5:33 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
533 PM EDT FRI JUN 6 2014

GAZ053-054-062200-
533 PM EDT FRI JUN 6 2014

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 50 MPH WINDS
IN COWETA AND FAYETTE COUNTIES UNTIL 600 PM EDT...

AT 527 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER THOMAS CROSSROADS...MOVING SOUTHEAST AT 20
MPH. A SECOND STRONG THUNDERSTORM LOCATED ABOUT 2 MILES WEST OF
HARALSON WAS MOVING NORTHEAST AROUND 25 MPH.

WIND GUSTS OF 50 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS COWETA
AND FAYETTE COUNTIES THROUGH 600 PM EDT. SOME LOCATIONS IN THE PATH
OF THESE STORMS INCLUDE THOMAS CROSSROADS...CANNONGATE...MORELAND...
PEACHTREE CITY...SHARPSBURG...TURIN...SENOIA...STARRS MILL...BROOKS
AND HARALSON.

&&

LAT...LON 3349 8467 3330 8441 3326 8444 3325 8451
      3322 8450 3322 8465 3323 8467 3322 8469
      3323 8470 3322 8476 3327 8484
TIME...MOT...LOC 2132Z 314DEG 19KT 3335 8466
Local storm report, Jun 6, 5:39 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
539 PM EDT FRI JUN 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             2 E EAST DUBLIN         32.55N  82.84W
06/06/2014  E1.00 INCH       LAURENS            GA   911 CALL CENTER

            LAURENS 911 RELAYED A REPORT OF QUARTER SIZED HAIL.

&&

EVENT NUMBER FFC1400669

AGIBBS
Local storm report, Jun 6, 5:47 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
547 PM EDT FRI JUN 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0532 PM     TSTM WND DMG     2 E TOOMSBORO           32.83N  83.05W
06/06/2014                   WILKINSON          GA   AMATEUR RADIO

            TREE REPORTED DOWN ON A HOUSE IN TOOMSBORO. SEVERAL
            TREES ALSO REPORTED DOWN ON HWY 57 ON THE WILKINSON AND
            WASHINGTON COUNTY LINE.

&&

EVENT NUMBER FFC1400670

AGIBBS
Special weather statement, Jun 6, 5:59 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
559 PM EDT FRI JUN 6 2014

GAZ080-062230-
559 PM EDT FRI JUN 6 2014

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN TAYLOR COUNTY UNTIL 630 PM EDT...

AT 555 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CHARING...MOVING SOUTHEAST AT 15 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS TAYLOR
COUNTY THROUGH 630 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM
INCLUDE MAUK...HOWARD...CHARING...BUTLER...RUPERT...POTTERVILLE AND
REYNOLDS.

&&

LAT...LON 3244 8440 3248 8441 3249 8443 3254 8445
      3256 8444 3257 8441 3261 8441 3263 8438
      3257 8405 3252 8406 3251 8412 3240 8420
      3240 8425 3239 8426
TIME...MOT...LOC 2159Z 308DEG 13KT 3252 8433
Special weather statement, Jun 6, 6:02 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
602 PM EDT FRI JUN 6 2014

GAZ068>070-062230-
602 PM EDT FRI JUN 6 2014

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN PIKE...LAMAR AND UPSON COUNTIES UNTIL 630 PM EDT...

AT 600 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ZEBULON...MOVING SOUTHEAST AT 45 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS PIKE...
LAMAR AND UPSON COUNTIES THROUGH 630 PM EDT. SOME LOCATIONS IN THE
PATH OF THE STORM INCLUDE CONCORD...HILLTOP...WILLIAMSON...ZEBULON...
MEANSVILLE...LIBERTY HILL...MILNER...PIEDMONT...ALDORA...
BARNESVILLE...REDBONE...JOHNSTONVILLE AND GOGGINS.

&&

LAT...LON 3320 8441 3320 8437 3319 8437 3319 8423
      3318 8422 3318 8419 3313 8404 3296 8404
      3295 8404 3293 8408 3312 8451
TIME...MOT...LOC 2202Z 293DEG 39KT 3311 8429

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 8:14 PM EDTSpecial Weather StatementFFCBanks, Barrow, DeKalb, Gwinnett, Hall, Jackson and 2 more31 min
Jun 5, 8:18 PM EDTSpecial Weather StatementFFCClayton, Coweta, Fayette, Heard27 min
Jun 5, 8:35 PM EDTSpecial Weather StatementFFCLaurens, Montgomery, Treutlen25 min
Jun 5, 8:46 PM EDTSpecial Weather StatementFFCClarke, Jackson, Madison, Morgan, Newton, Oconee and 3 more29 min
Jun 5, 8:48 PM EDTSpecial Weather StatementFFCButts, Coweta, Heard, Henry, Lamar, Pike and 1 more27 min
Jun 5, 9:17 PM EDTSpecial Weather StatementFFCButts, Greene, Jasper, Jones, Madison, Monroe and 3 more28 min
Jun 5, 9:42 PM EDTSpecial Weather StatementFFCGreene, Hancock, Taliaferro, Wilkes33 min
Jun 5, 10:05 PM EDTSpecial Weather StatementFFCCoweta, Fayette25 min
Jun 5, 10:08 PM EDTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette36 min
Jun 5, 10:32 PM EDTSpecial Weather StatementFFCFayette, Henry, Pike, Spalding, Upson28 min
Jun 5, 10:34 PM EDTSpecial Weather StatementFFCHenry, Spalding26 min
Jun 5, 10:58 PM EDTSpecial Weather StatementFFCBibb, Crawford, Jones, Lamar, Monroe62 min
Jun 5, 11:45 PM EDTSpecial Weather StatementFFCBibb, Bleckley, Houston, Pulaski, Twiggs60 min
Jun 5, 11:57 PM EDTSevere Thunderstorm WarningFFCBibb, Bleckley, Dodge, Houston, Laurens, Peach and 2 more48 min
Jun 6, 12:36 AM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson, Laurens, Montgomery, Treutlen39 min
Jun 6, 12:45 AM EDTSpecial Weather StatementFFCBibb, Twiggs, Wilkinson45 min
Jun 6, 12:46 AM EDTSpecial Weather StatementFFCBibb, Twiggs44 min
Jun 6, 1:11 AM EDTSpecial Weather StatementFFCEmanuel, Johnson49 min
Jun 6, 1:32 AM EDTSpecial Weather StatementFFCJefferson43 min
Jun 6, 1:47 AM EDTSpecial Weather StatementFFCWashington, Wilkinson43 min
Jun 6, 2:25 AM EDTSpecial Weather StatementFFCLaurens35 min
Jun 6, 2:49 AM EDTSpecial Weather StatementFFCMontgomery, Treutlen, Wheeler26 min
Jun 6, 2:54 AM EDTSpecial Weather StatementFFCLaurens51 min
Jun 6, 3:25 AM EDTSpecial Weather StatementFFCToombs35 min
Jun 6, 3:40 AM EDTSpecial Weather StatementFFCLaurens50 min
Jun 6, 3:53 AM EDTSpecial Weather StatementFFCDodge37 min
Jun 6, 4:14 AM EDTSpecial Weather StatementFFCTelfair, Wheeler46 min
Jun 6, 4:42 AM EDTSpecial Weather StatementFFCToombs33 min
Jun 6, 12:55 PM EDTSpecial Weather StatementFFCChattooga50 min
Jun 6, 2:44 PM EDTSpecial Weather StatementFFCNewton, Rockdale31 min
Jun 6, 3:03 PM EDTSpecial Weather StatementFFCBanks27 min
Jun 6, 3:13 PM EDTSpecial Weather StatementFFCHenry32 min
Jun 6, 3:26 PM EDTSpecial Weather StatementFFCWalton34 min
Jun 6, 3:27 PM EDTSpecial Weather StatementFFCButts33 min
Jun 6, 3:30 PM EDTSevere Thunderstorm WarningFFCBarrow, Walton30 min
Jun 6, 3:53 PM EDTSevere Thunderstorm WarningFFCButts, Jasper, Monroe52 min
Jun 6, 3:56 PM EDTSpecial Weather StatementFFCMeriwether, Pike34 min
Jun 6, 4:02 PM EDTSpecial Weather StatementFFCFayette28 min
Jun 6, 4:16 PM EDTSevere Thunderstorm WarningFFCBaldwin, Hancock, Jones, Putnam, Wilkinson44 min
Jun 6, 4:20 PM EDTSpecial Weather StatementFFCTroup25 min
Jun 6, 4:29 PM EDTSevere Thunderstorm WarningFFCBaldwin, Jones, Twiggs, Wilkinson46 min
Jun 6, 4:35 PM EDTSevere Thunderstorm WarningFFCTroup25 min
Jun 6, 4:43 PM EDTSpecial Weather StatementFFCLaurens32 min
Jun 6, 4:53 PM EDTSpecial Weather StatementFFCUpson37 min
Jun 6, 4:54 PM EDTSpecial Weather StatementFFCCoweta51 min
Jun 6, 4:56 PM EDTSevere Thunderstorm WarningFFCMeriwether, Troup49 min
Jun 6, 5:07 PM EDTSevere Thunderstorm WarningFFCDodge, Laurens28 min
Jun 6, 5:19 PM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson, Laurens, Treutlen26 min
Jun 6, 5:33 PM EDTSpecial Weather StatementFFCCoweta27 min
Jun 6, 5:44 PM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson, Laurens, Toombs, Treutlen46 min
Jun 6, 5:46 PM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson, Laurens44 min
Jun 6, 5:59 PM EDTSpecial Weather StatementFFCTaylor31 min
Jun 6, 6:02 PM EDTSpecial Weather StatementFFCLamar, Pike28 min
Jun 6, 6:19 PM EDTSpecial Weather StatementFFCMonroe26 min
Jun 6, 6:24 PM EDTSevere Thunderstorm WarningFFCEmanuel, Toombs, Treutlen40 min
Jun 6, 6:35 PM EDTSpecial Weather StatementFFCDeKalb25 min
Jun 6, 6:38 PM EDTSpecial Weather StatementFFCTelfair, Wheeler67 min
Jun 6, 6:56 PM EDTSevere Thunderstorm WarningFFCDooly49 min
Jun 6, 6:58 PM EDTSpecial Weather StatementFFCJones, Monroe32 min
Jun 6, 7:01 PM EDTSevere Thunderstorm WarningFFCTelfair44 min
Jun 6, 7:12 PM EDTSpecial Weather StatementFFCWilcox48 min
Jun 6, 7:13 PM EDTSpecial Weather StatementFFCWilcox47 min
Jun 6, 7:29 PM EDTSpecial Weather StatementFFCMuscogee31 min
Jun 6, 7:33 PM EDTSevere Thunderstorm WarningFFCCrisp, Wilcox42 min
Jun 6, 7:55 PM EDTSpecial Weather StatementFFCCrisp, Telfair, Wilcox35 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.